# SDR SWAA2015112346304

- Difficulty date: September 25, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, FWD OF DOOR CUT OUT CORRODED, BETWEEN BS 420 - 440, STRINGER 25R.  R & R STRINGER IAW SRM.
